# SDR C2XA06CL016

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 8,967 hours, 6,954 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2266, THE CREW REPORTED THE NR 1 PACK HAD A OIL LIKE SMELL.  MAINTENANCE INSPECTED AND PLACED THE NR 1 PACK SYSTEM ON MEL IAW 21-51-00/02.  ON 2/2/06 MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE NR 1 PACK SYSTEM.  NO DEFECTS WERE FOUND AND THE MEL WAS CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
